# SDR SWAA980925

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 4 Le Flap
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH FLAP LEVER UP, HAD LE FLAPS TRANSIT LIGHT AND AN OVERHEAD INDICATIONS OF NR 4 KRUEGER FLAP EXTENDED.  AIRCARAFT RETURN TO BHM AND MADE AN UNEVENTFUL LANDING.  REMOVED AND REPLACED PROX SENSOR FOR NR 4 KRUEGER DOWN INDICATION PER BOEING MM.  SYSTEM CHECKED OK, OPS NORMAL.
